Abstract and Applied Analysis

Abstract and Applied Analysis / 2004 / Article

Open Access

Volume 2004 |Article ID 107032 | https://doi.org/10.1155/S1085337504306020

Jan Čermák, Petr Kundrát, "Linear differential equations with unbounded delays and a forcing term", Abstract and Applied Analysis, vol. 2004, Article ID 107032, 9 pages, 2004. https://doi.org/10.1155/S1085337504306020

Linear differential equations with unbounded delays and a forcing term

Received10 Sep 2002

Abstract

The paper discusses the asymptotic behaviour of all solutions of the differential equation y˙(t)=a(t)y(t)+i=1nbi(t)y(τi(t))+f(t), tI=[t0,), with a positive continuous function a, continuous functions bi, f, and n continuously differentiable unbounded lags. We establish conditions under which any solution y of this equation can be estimated by means of a solution of an auxiliary functional equation with one unbounded lag. Moreover, some related questions concerning functional equations are discussed as well.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views80
Downloads365
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.